# SDR A6WA2019060446645

- Difficulty date: May 22, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 38,479 hours, 36,521 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB RCVD MULTIPLE INTERMITTENT L ENG OIL PRESS WARNING MSGS. OIL PRESS AND OIL TEMP INDICATONS APPEARED NORMAL. PERFORMED AIR RETURN TO DAY.
